# SDR 97ZZZX5037

- Difficulty date: November 20, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N5019G
- Make and model: Bell 206L-1
- Aircraft serial: 45247
- System (JASC): 3212 · Emergency Flotation Section
- Part: Float
- Condition: Malfunctioned
- Location: Skids
- Stage of operation: CR
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

IN CRUISE FLIGHT, FLOATS INADVERTENTLY INFLATED.  NOTE:  IT WAS REPORTED THAT FLOAT POWER WAS NOT ARMED AT THE TIME.  RETURNED TO BASE AND LANDED WITHOUT INCIDENT.  NO CAUSE FOUND FOR INADVERTENT FLOAT INFLATION.
